WoRMS taxon details

Checked: verified by a taxonomic editorJoannisiella oblonga (Hanley, 1846)

732790  (urn:lsid:marinespecies.org:taxname:732790)

accepted
Species
marine
Sartori, André F. (2013). Joannisiella oblonga (Hanley, 1846). In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php/aphia.php?p=taxdetails&id=732790 on 2017-12-11

Date
action
by
2013-06-25 16:52:07Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

additional source  (ofChecked: verified by a taxonomic editorCycladicama oblonga (Hanley, 1846)) Liu J.Y. [Ruiyu] (ed.). (2008). Checklist of marine biota of China seas. China Science Press. 1267 pp. (look up in IMIS[details]  Available for editors  PDF available [request] 

basis of record  (ofChecked: verified by a taxonomic editorCycladicama oblonga (Hanley, 1846)) Qi Zhongyan. (2004). Seashells of China. China Ocean Press. viii + 418 p., 193 pls. [details]   

basis of record  (ofChecked: verified by a taxonomic editorCyrenoidea oblonga Hanley, 1846) Higo, S., Callomon, P. & Goto, Y. (1999) Catalogue and Bibliography of the Marine Shell-Bearing Mollusca of Japan. Elle Scientific Publications, Yao, Japan, 749 pp.  [details]   

additional source  (ofChecked: verified by a taxonomic editorCyrenoidea oblonga Hanley, 1846) Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

context source (HKRMS) BU. (2013). Provision of services for field sampling, species identification and data analysis of benthic faunal communities of Hong Kong marin waters. Final report submitted to EPD. [details]